Structure of the infinitely divisible laws of L — class
Articles
V. M. Zolotarev
-
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19411
PDF

How to Cite

Zolotarev V. M. (1963) “Structure of the infinitely divisible laws of L — class”, Lithuanian Mathematical Journal, 3(1), pp. 123-140. doi: 10.15388/LMJ.1963.19411.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. М. Золотарев. Аналитическое строение безгранично делимых законов класса L

V. Zolatariovas. Neaprėžtai dalių L — klasės dalių analizinė sandara

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.